# SDR GTIA9700236

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FLT 655 - EMERGENCY TRACK FIRST ONE-QUARTER WILL NOT ILLUMINATE.  REPLACED FAULTY FUSE IN FORWARD EMERGENCY TRACK LIGHTING BATTERY PACK.  OPS CHECK GOOD PER DC-9 MM 33-50-0.  (X)
